# SDR DALA2016113009399

- Difficulty date: November 29, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N910DE
- Make and model: Doug MD-88
- Aircraft serial: 53419
- Aircraft time: 59,781 hours, 46,425 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 522
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON 4R AT CROWN BS 522.  THE LONGERON WAS REPAIRED IAW SRM 53-02 PAR.12 FIG.18.
